Stability Analysis of the First Order Non-linear Impulsive Time Varying Delay Dynamic System on Time Scales


In this paper, we study Hyers–Ulam stability and Hyers–Ulam–Rassias stability of first order non-linear impulsive time varying delay dynamic system on time scales, via a fixed point approach. We obtain some results of existence and uniqueness of solutions by using Picard operator. The main tools for our results are the Grönwall’s inequality on time scales, abstract Grönwall lemma and Banach contraction principle. In order to overcome difficulties arises in our considered model, we pose some conditions along with Lipchitz condition. At the end, an example is given that shows the validity of our main results.

This is a preview of subscription content, log in to check access.


  1. 1.

    Agarwal, R.P., Awan, A.S., O’Regan, D., Younus, A.: Linear impulsive Volterra integro-dynamic system on time scales. Adv. Differ. Equ. 2014, 6 (2014)

    MathSciNet  Article  Google Scholar 

  2. 2.

    Alsina, C., Ger, R.: On some inequalities and stability results related to the exponential function. J. Inequal. Appl. 2, 373–380 (1998)

    MathSciNet  MATH  Google Scholar 

  3. 3.

    András, S., Mészáros, A.R.: Ulam–Hyers stability of dynamic equations on time scales via Picard operators. Appl. Math. Comput. 209, 4853–4864 (2013)

    MathSciNet  MATH  Google Scholar 

  4. 4.

    Bainov, D.D., Dishliev, A.: Population dynamics control in regard to minimizing the time necessary for the regeneration of a biomass taken away from the population. Comp. Rend. Bulg. Scie. 42, 29–32 (1989)

    MathSciNet  MATH  Google Scholar 

  5. 5.

    Bainov, D.D., Simenov, P.S.: Systems with Impulse Effect Stability Theory and Applications. Ellis Horwood Limited, Chichester (1989)

    Google Scholar 

  6. 6.

    Bohner, M., Peterson, A.: Dynamic Equations on Time Scales: An Introduction with Applications. Birkhäuser, Boston (2001)

    Google Scholar 

  7. 7.

    Bohner, M., Peterson, A.: Advances in Dynamics Equations on Time Scales. Birkhäuser, Boston (2003)

    Google Scholar 

  8. 8.

    Dachunha, J.J.: Stability for time varying linear dynamic systems on time scales. J. Comput. Appl. Math. 176, 381–410 (2005)

    MathSciNet  Article  Google Scholar 

  9. 9.

    Hamza, A., Oraby, K.M.: Stability of abstract dynamic equations on time scales. Adv. Differ. Equ. 2012, 2012:143 (2012)

    MathSciNet  Article  Google Scholar 

  10. 10.

    Hilger, S.: Analysis on measure chains—a unified approach to continuous and discrete calculus. Result Math. 18, 18–56 (1990)

    MathSciNet  Article  Google Scholar 

  11. 11.

    Hyers, D.H.: On the stability of the linear functional equation. Proc. Nat. Acad. Sci. USA 27, 222–224 (1941)

    MathSciNet  Article  Google Scholar 

  12. 12.

    Jung, S.-M.: Hyers–Ulam stability of linear differential equations of first order. Appl. Math. Lett. 17, 1135–1140 (2004)

    MathSciNet  Article  Google Scholar 

  13. 13.

    Jung, S.-M.: Hyers–Ulam–Rassias Stability of Functional Equations in Nonlinear Analysis, Springer Optimization and Its Applications, vol. 48. Springer, NewYork (2011)

    Google Scholar 

  14. 14.

    Li, Y., Shen, Y.: Hyers–Ulam stability of linear differential equations of second order. Appl. Math. Lett. 23, 306–309 (2010)

    MathSciNet  Article  Google Scholar 

  15. 15.

    Li, T., Zada, A.: Connections between Hyers–Ulam stability and uniform exponential stability of discrete evolution families of bounded linear operators over Banach spaces. Adv. Differ. Equ. 2016, 2016:153 (2016)

    MathSciNet  MATH  Google Scholar 

  16. 16.

    Lupulescu, V., Zada, A.: Linear impulsive dynamic systems on time scales. Electron. J. Qual. Theory Differ. Equ. 2010, 1–30 (2010)

    MathSciNet  MATH  Google Scholar 

  17. 17.

    Nenov, S.I.: Impulsive controllability and optimization problems in population dynamics. Nonlinear Anal. Theory Methods Appl. 36, 881–890 (1999)

    MathSciNet  Article  Google Scholar 

  18. 18.

    Obłoza, M.: Hyers stability of the linear differential equation. Rocznik Nauk.-Dydakt. Prace Mat. 13, 259–270 (1993)

    MathSciNet  MATH  Google Scholar 

  19. 19.

    Obłoza, M.: Connections between Hyers and Lyapunov stability of the ordinary differential equations. Rocznik Nauk.-Dydakt. Prace Mat. 14, 141–146 (1997)

    MathSciNet  MATH  Google Scholar 

  20. 20.

    Pötzsche, C., Siegmund, S., Wirth, F.: A spectral characterization of exponential stability for linear time-invariant systems on time scales. Discrete Contin. Dyn. Syst. 9, 1223–1241 (2003)

    MathSciNet  Article  Google Scholar 

  21. 21.

    Rassias, T.M.: On the stability of linear mappings in Banach spaces. Proc. Am. Math. Soc. 72, 297–300 (1978)

    MathSciNet  Article  Google Scholar 

  22. 22.

    Rus, I.A.: Grönwall lemmas: ten open problems. Sci. Math. Jpn. 70, 221–228 (2009)

    MathSciNet  MATH  Google Scholar 

  23. 23.

    Shah, R., Zada, A.: A fixed point approach to the stability of a nonlinear volterra integrodifferential equations with delay. Hacet. J. Math. Stat. 47, 615–623 (2018)

    MathSciNet  MATH  Google Scholar 

  24. 24.

    Ulam, S.M.: A Collection of the Mathematical Problems. Interscience Publisheres, New York (1960)

    Google Scholar 

  25. 25.

    Ulam, S.M.: Problem in Modern Mathematics, Science Editions. Wiley, New York (1964)

    Google Scholar 

  26. 26.

    Wang, J., Fečkan, M., Tian, Y.: Stability analysis for a general class of non-instantaneous impulsive differential equations. Mediterr. J. Math. 14, 1–21 (2017)

    MathSciNet  Article  Google Scholar 

  27. 27.

    Wang, J., Fečkan, M., Zhou, Y.: Ulam’s type stability of impulsive ordinary differential equations. J. Math. Anal. Appl. 395, 258–264 (2012)

    MathSciNet  Article  Google Scholar 

  28. 28.

    Wang, J., Fečkan, M., Zhou, Y.: On the stability of first order impulsive evolution equations. Opusc. Math. 34, 639–657 (2014)

    MathSciNet  Article  Google Scholar 

  29. 29.

    Wang, J., Li, X.: A uniform method to Ulam–Hyers stability for some linear fractional equations. Mediterr. J. Math. 13, 625–635 (2016)

    MathSciNet  Article  Google Scholar 

  30. 30.

    Wang, J., Zada, A., Ali, W.: Ulam’s-type stability of first-order impulsive differential equations with variable delay in quasi-Banach spaces. Int. J. Nonlin. Sci. Num. 19, 553–560 (2018)

    MathSciNet  Article  Google Scholar 

  31. 31.

    Wang, J., Zhang, Y.: A class of nonlinear differential equations with fractional integrable impulses. Commun. Nonlinear Sci. Numer. Simul. 19, 3001–3010 (2014)

    MathSciNet  Article  Google Scholar 

  32. 32.

    Younus, A., O’Regan, D., Yasmin, N., Mirza, S.: Stability criteria for nonlinear volterra integro-dynamic systems. Appl. Math. Inf. Sci. 11, 1509–1517 (2017)

    MathSciNet  Article  Google Scholar 

  33. 33.

    Zada, A., Ali, W., Farina, S.: Hyers–Ulam stability of nonlinear differential equations with fractional integrable impulses. Math. Methods Appl. Sci. 40, 5502–5514 (2017)

    MathSciNet  Article  Google Scholar 

  34. 34.

    Zada, A., Ali, S., Li, Y.: Ulam-type stability for a class of implicit fractional differential equations with non-instantaneous integral impulses and boundary condition. Adv. Differ. Equ. 2017, 2017:317 (2017)

    MathSciNet  MATH  Google Scholar 

  35. 35.

    Zada, A., Shah, O., Shah, R.: Hyers–Ulam stability of non-autonomous systems in terms of boundedness of Cauchy problems. Appl. Math. Comput. 271, 512–518 (2015)

    MathSciNet  MATH  Google Scholar 

  36. 36.

    Zada, A., Shah, S.O.: Hyers–Ulam stability of first-order non-linear delay differential equations with fractional integrable impulses. Hacet. J. Math. Stat. 47, 1196–1205 (2018)

    MathSciNet  Google Scholar 

  37. 37.

    Zada, A., Shah, S.O., Ismail, S., Li, T.: Hyers–Ulam stability in terms of dichotomy of first order linear dynamic systems. Punjab Univ. J. Math. 49, 37–47 (2017)

    MathSciNet  MATH  Google Scholar 

Download references


The authors express their sincere gratitude to the Editor and referees for the careful reading of the original manuscript and useful comments that helped to improve the presentation of the results.

Author information



Corresponding author

Correspondence to Akbar Zada.

Ethics declarations

Conflict of interest

The authors declare that they have no competing interest regarding this research work.

Author’s Contributions

All the authors contributed equally and significantly in writing this paper. All the authors read and approved the final manuscript.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Shah, S.O., Zada, A. & Hamza, A.E. Stability Analysis of the First Order Non-linear Impulsive Time Varying Delay Dynamic System on Time Scales. Qual. Theory Dyn. Syst. 18, 825–840 (2019).

Download citation


  • Hyers–Ulam stability
  • Time scale
  • Impulses
  • Delay dynamic system

Mathematics Subject Classification

  • 34N05
  • 34G20
  • 34A37
  • 35B35